Chloraprep Accidental Exposure Side Effect Reports
The following Chloraprep Accidental Exposure side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Accidental Exposure, can occur, and what you can do about them.
A side effect could appear soon after you start Chloraprep or it might take time to develop.
|Chemical Burns Of Eye, Photophobia, Impaired Driving Ability, Corneal Oedema, Scleritis, Headache, Dry Eye, Accidental Exposure|
This Accidental Exposure side effect was reported by a physician from UNITED STATES. A 30-year-old female patient (weight:NA) experienced the following symptoms/conditions: therapeutic skin care topical,preoperative care. The patient was prescribed Chloraprep (dosage: 26ml, Once, Topical), which was started on Feb 22, 2012. Concurrently used drugs: NA. When starting to take Chloraprep the consumer reported the following symptoms:
|Scleral Disorder, Inflammation, Dry Eye, Eye Burns, Accidental Exposure|
This Accidental Exposure Chloraprep side effect was reported by a physician from UNITED STATES on Feb 22, 2012. A Female , 30 years of age, was diagnosed with
|Accidental Exposure, Scratch|
This is a Chloraprep side effect report of a 30-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Chloraprep (dosage:NA, start time: Jul 15, 2010), combined with: NA., and developed a serious reaction and a Accidental Exposure side effect. The patient presented with:
|Accidental Exposure, Eye Irritation|
A 43-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: preoperative care started Chloraprep With Tint treatment (dosage: 26 Ml, Once, Topical) on Jan 29, 2008. Soon after starting Chloraprep With Tint treatment, the consumer experienced several side effects, including:
|Accidental Exposure, Erythema, Feeling Hot|
A patient from UNITED STATES was prescribed and started Chloraprep on Nov 22, 2005. Patient felt the following Chloraprep side effects: accidental exposure, erythema, feeling hot Additional patient health information: male , 57 years of age, weighting 225.0 lb, The consumer reported the following symptoms: was diagnosed with
Chloraprep Accidental Exposure Causes and Reviews
Food allergy is an abnormal response to a food triggered by your body's immune system.
In adults, the foods that most often trigger allergic reactions include fish, shellfish, peanuts, and tree nuts, such as walnuts. Problem foods for children can include eggs, milk, peanuts, tree nuts, soy, and wheat.
The allergic reaction may be mild. In rare cases it can cause a severe reaction called anaphylaxis. Symptoms of food allergy include
- Itching or swelling in your mouth
- Vomiting, diarrhea, or abdominal cramps and pain
- Hives or eczema
- Tightening of the throat and trouble breathing
- Drop in blood pressure
Your health care provider may use a detailed history, elimination diet, and skin and blood tests to diagnose a food allergy.
When you have food allergies, you must be prepared to treat an accidental exposure. Wear a medical alert bracelet or necklace, and carry an auto-injector device containing epinephrine (adrenaline).
You can only prevent the symptoms of food allergy by avoiding the food. After you and your health care provider have identified the foods to which you are sensitive, you must remove them from your diet.
NIH: National Institute of Allergy and Infectious Diseases
Chloraprep Accidental Exposure Reviews
|Wed, 12 Sep 2012|
My aunt 77 yrs old has SEVERE all over body rash after Chloraprep use, what's the best way to ease it PLEASE????????????
|Sat, 03 Nov 2012|
Thank you for this info. I had Achilles reattach and they used Chloraprep. Now the rash has spread all the way to my upper thigh. So many have this reaction why are hospitals still using! Betadine for me!!!
|Wed, 27 Jun 2012|
Lap band surgery is effective in weight loss but for me proper exercise and have a balance diet is purely the best for loosing weight.
|Sat, 23 Mar 2013|
What did u do to fix it
|Thu, 02 Feb 2012|
I had surgery a month ago and it tooks 13 days for it to come out. I ended up taking m-pak and it was gone in 2 days
|Thu, 16 Feb 2012|
My husband underwent surgery to repair an umbilical hernia on 2/10/12, a Friday. He was instructed to apply Hibiclens (which contains the same active ingredient as Chloraprep) the morning of his surgery (which he did). Whether or not it was reapplied by the OR nurses just prior to surgery, we don't know (probably - they had to clean it with something), but by Saturday morning we noticed a rash all over his abdomen and around his waist, as he had been up all night itching. He is still itching like crazy - tiny zit-like bumps everywhere the Hibiclens was applied. The rash is spreading, and some of the bumps have 'pus' inside them. Most are just itchy and red. Benadryl has NOT helped. When we called the surgeon, he tried to blame the rash on Percocet, even though my husband had never before suffered a reaction to that medication, and even though the rash was 'concentrated' in the areas the Hibiclens was applied. He even stopped the Percocet for a day just to see, and the rash continues to worsen - so it's NOT the percocet. This is crazzzy...
|Fri, 17 Feb 2012|
i had my gallbladder remove on 1/25/12 and I have red swollen bumps all round my naval and it itich
|Wed, 18 Apr 2012|
Shingles like intense itching and burning developed on area where Chloraprep was used for surgery. Not allayed by oral or topical Benadryl. Much worse than the pain of the surgery. Called the manufacturer who stated that they have few report of side effects - contrary to indications from patient online comments!
|Sun, 18 Mar 2012|
I had breast biopsy surgery and 3 days later I started seeing red bumps on my chest. They started to go up my neck almost to my chin and the burning and itching did not let me rest. I thought it was the percocet given for pain so I stopped taking it. The rash continued to get worse. I looked up natural remedies cause the topical Benedryl was not working. I use cooled down Chamomile tea and apply with a cotton pad. Tried olive oil and it worked the 1st apllication only. I'm going to try Aloe next to see if relieves the itch. What's getting me nervous is I just found redness near the incision point.
|Mon, 17 Aug 2009|
|i had surgery last wednesday on my foot. last friday i devolped a red bumpy rash that is extreamly itchy. dr told me its a reaction to the Chloraprep used in surgery. to just take benedryal. and if it get too itchy to use cortazone cream. anyone else experiencing these same sympthoms?|